Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compact abelian prime actions on von Neumann algebras


Author: Klaus Thomsen
Journal: Trans. Amer. Math. Soc. 315 (1989), 255-272
MSC: Primary 46L55
MathSciNet review: 937252
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the compact abelian actions on semifinite injective von Neumann algebras with factor fixed point algebra. The method uses that the (nonzero) eigenspaces of such an action contain unitaries which give rise to a classifying invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0937252-5
Article copyright: © Copyright 1989 American Mathematical Society